# SDR CA080722002

- Difficulty date: July 7, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Piagio P180
- Aircraft time: 1,408 hours
- Engine: Pwa PT6A66
- Propeller: Hartzl HCE5N3
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: EM40112
- Condition: Malfunctioned
- Location: Elevator Trim
- Component: Elevator Trim, Piagio
- Component part number: 8039300180
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) THE HORIZONTAL STABILIZER PRIMARY TRIM FAILED IN THE DOWN MODE ONLY. THE ACFT THEN PROCEEDED TO THE NEAREST AIRPORT. MAINT CONFIRMED THE SNAG ON THE GROUND. AFTER REPLACING THE HORIZONTAL TRIM ACTUATOR THE SYS FUNCTIONED NORMAL.
